Adverse Reactions

By in
3 comments

   I’m not a doctor or a nurse: I don’t know what “adverse reactions” are.  Little did I know that the pill I was taking to “counter the side-effects” of another medication I’m taking was a drug usually prescribed to counter Parkinson’s Disease.  I’m OK now, but for the better part of six hours last night, I was literally caught with my mouth open.

    Surely there’s nothing to be worried about with adverse reactions… if you’re not in the receiving end of them.  Not only did my jaw tense up, but also my tongue, and I was producing rather copious amounts of saliva.  I had to cut the visit to my uncle short because of it.  This is not the first time I have proven to have a mild aversion towards a drug: I sometimes itch from a particular brand of cough syrup, and I don’t take too kindly to antidepressants.  But ever since I’ve been taking CNS-affecting drugs – with a prescription – I have always been privy to their side-effects.  Well, you know what they say about the free lunch.

   Of course, there’s a certain humor in having a mild lockjaw: I was trying to trace the exact source of that episode: I got a bit paranoid with yesterday’s dinner of shrimp, that I may have caught the red tide or something.  Maybe I got tetanus from that rusty nail I accidentally brushed my left hand into the other day.  Or maybe it’s just a psychosomatic thing.

   Yea, verily: ignorance of the MIMS manual is no excuse.

3 comments on “Adverse Reactions”

  1. Reply

    Whoa, lockjaw? o_o What did you take, biperiden or something?

    MIMS is supposed to be my new best friend, but we’re currently not in good terms at the moment. -_-;;

  2. Reply

    Yes, Justine, it was Biperiden. 😉

  3. Pingback: The Marocharim Experiment » Blog Archive » I Don’t Like The Drugs (But The Drugs Like Me)

Leave a Reply

Your email address will not be published. Required fields are marked *